# SDR UPS99830453

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 2 FITTINGS STA 1180 LONG 35 AND LONG 34 RT CORRODED.  REMOVED Z FITTINGS IAW DC8 SRM 51-1-20D, INSTALLED NEW FITTINGS (P/N #3755841-50IN) (P/N 3755843-50) IN IAW DCI SRM 51-1-20D.
